# SDR IXXA20221007137

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 86,259 hours, 14,491 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121
- Part serial: B3989
- Condition: Damaged
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALKAROUND, #6 BRAKE ASSEMBLY CAME APART. REMOVED AND REPLACED THE #6 BRAKE ASSEMBLY IAW B767 AMM 32-45-08. OPERATIONAL CHECK GOOD. CONDITIONAL INSPECTION FOR PARTS DEPARTING AIRCRAFT SATISFACTORY. NO DAMAGES FOUND TO AIRCRAFT STRUCTURE AFT OF DEPARTED PART IAW B767 AMM 05-51-59-202-001. ALL PARTS ON #6 BRAKE WERE CONTAINED INSIDE THE BRAKE AND SHOWED NO EVIDENCE OF DEPARTURE.
